International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 2, Pages 397-402
A singular boundary value problem for neutral equations
Academy of Medicine, Sofia, P.O. Box 37, Sofia 1184, Bulgaria
Received 21 June 1983
Copyright © 1985 Vasil G. Angelov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Using some previous results of the author and Kirk-Schöneberg,
theorems for the existence and uniqueness of an absolutely continuous solution of a singular boundary value problem for neutral equations have been proved.